Custom cover image
Custom cover image

Completeness theorems and characteristic matrix functions : applications to integral and differential operators / Marinus A. Kaashoek, Sjoerd M. Verduyn Lunel

By: Contributor(s): Resource type: Ressourcentyp: Buch (Online)Book (Online)Language: English Series: Springer eBook Collection | Operator theory ; volume 288Publisher: Cham : Birkhäuser, [2022]Description: 1 Online-Ressource (xvi, 350 Seiten)ISBN:
  • 9783031045080
Subject(s): Additional physical formats: 9783031045073 | 9783031045103 | Erscheint auch als: Completeness theorems and characteristic matrix functions. Druck-Ausgabe Cham, Switzerland : Birkhäuser, 2022. xvi, 350 Seiten | Erscheint auch als: 9783031045097 Druck-Ausgabe | Erscheint auch als: 9783031045103 Druck-AusgabeDOI: DOI: 10.1007/978-3-031-04508-0Online resources: Summary: This monograph presents necessary and sufficient conditions for completeness of the linear span of eigenvectors and generalized eigenvectors of operators that admit a characteristic matrix function in a Banach space setting. Classical conditions for completeness based on the theory of entire functions are further developed for this specific class of operators. The classes of bounded operators that are investigated include trace class and Hilbert-Schmidt operators, finite rank perturbations of Volterra operators, infinite Leslie operators, discrete semi-separable operators, integral operators with semi-separable kernels, and period maps corresponding to delay differential equations. The classes of unbounded operators that are investigated appear in a natural way in the study of infinite dimensional dynamical systems such as mixed type functional differential equations, age-dependent population dynamics, and in the analysis of the Markov semigroup connected to the recently introduced zig-zag process.PPN: PPN: 1806928523Package identifier: Produktsigel: ZDB-2-SEB | ZDB-2-SMA | ZDB-2-SXMS
No physical items for this record

Powered by Koha